MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 2.4CM; TUBE, GASTRO-ENTEROSTOMY

BARD PERIPHERAL VASCULAR, INC. BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 2.4CM; TUBE, GASTRO-ENTEROSTOMY
Model Number 000283
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported difficulty draining the device.Device remains in patient.There was no reported patient injury.

Brand Name
BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 2.4CM
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7499770
Report Number2020394-2018-00618
Device Sequence Number176041
Product Code KGC
UDI-Device Identifier10801741087865
UDI-Public(01)10801741087865
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000283
Device Catalogue Number000283
Device Lot NumberHUAV3278
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight32